JournalsprimsVol. 28, No. 5pp. 833–843

Goldman's Type Theorem for Index 3

  • Masaki Izumi

    Kyoto University, Japan
Goldman's Type Theorem for Index 3 cover
Download PDF

Abstract

We show a Goldman's type theorem for any inclusions of (not necessarily AFD) factors with the principal graph _A_5. Our main tools are correspondences and sectors.

Cite this article

Masaki Izumi, Goldman's Type Theorem for Index 3. Publ. Res. Inst. Math. Sci. 28 (1992), no. 5, pp. 833–843

DOI 10.2977/PRIMS/1195167939